Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

There are many Kunen compact L-spaces


Authors: Henno Brandsma and Jan van Mill
Journal: Proc. Amer. Math. Soc. 128 (2000), 2165-2170
MSC (1991): Primary 54D35
Published electronically: November 29, 1999
MathSciNet review: 1646317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that under CH there are $\omega _1$ non-homeomorphic Kunen compact L-spaces. Moreover there exist models of ZFC that have $2^{\omega _1}$ many non-homeomorphic Kunen spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54D35

Retrieve articles in all journals with MSC (1991): 54D35


Additional Information

Henno Brandsma
Affiliation: Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, the Netherlands
Email: hsbrand@cs.vu.nl

Jan van Mill
Affiliation: Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, the Netherlands
Email: vanmill@cs.vu.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05186-2
PII: S 0002-9939(99)05186-2
Keywords: CH, L-space, measure
Received by editor(s): March 20, 1998
Received by editor(s) in revised form: August 5, 1998
Published electronically: November 29, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society